Facebook Twitter Instagram YouTube

Non-LTE line formation with spatial variations in the Doppler width

TitleNon-LTE line formation with spatial variations in the Doppler width
Publication TypeJournal Article
Year of Publication1966
AuthorsHummer, DG, Rybicki, GB
JournalJournal of Quantitative Spectroscopy and Radiative Transfer
Volume6
Issue5
Pagination661 - 671
Date PublishedJan-01-1966
ISSN00224073
DOI10.1016/0022-4073(66)90054-9
Short TitleJournal of Quantitative Spectroscopy and Radiative Transfer